MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was received via legal summons.Internal records show no complaints related to this procedure.
 
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced severe brain damage as a result of the procedure with corresponding loss of function.There were no additional patient complications reported in relation to this event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8846476
Report Number3009970070-2019-00057
Device Sequence Number19473561
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;